# SDR QXEA200800046

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 17,073 hours, 17,301 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG FLIGHT 2347 ON CLIMB-OUT AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL MODE.  DIVERTED TO GEG FOR MAINTENANCE.  MAINTENANCE INTEROGATED CDS NOTED CP CONTROLLER FAIL AND CPC/ADU ARINC FAIL.  REPLACED CPC.  GROUND RUN OPS CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
